# SDR U2RA201207120012

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fairing
- Part number: 65B0457114
- Condition: Cracked
- Location: Cargo Door
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT HINGE FAIRING CRACKED. CRACK LENGTH .2"
